# SDR 97ZZZX1039

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa JT8D9A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Hub
- Part number: 817401
- Condition: Damaged
- Location: Front Compressor
- Part time: 9,991 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT COMPRESSOR FRONT HUBS WERE RECEIVED FOR SCHEDULED OVERHAUL.  HUBS WERE INSPECTED PER INSP 01, JT8D ENGINE MANUAL 481672, SECTION 72-33-31.  MINOR DAMAGE OBSERVED ON BLADE SLOT PRESSURE FACES.  NO DAMAGE OR BLENDING ALLOWED IN THIS AREA.
